# SDR 96ZZZX1451

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BOS/RDU - FLT 361 -  NO GREEN LIGHT ON LEFT MAIN GEAR WHEN LOWERED IN RDU.  APPROPRIATE PROCEDURES WERE FOLLOWED AND EVENTUALLY LIGHT CAME ON STEADY.  GEAR PINNED FOR TAXI.  INSPECTED AND PINNED GEAR DOWN AND LOCKED FOR MAINTENANCE FERRY TO 31J.  REPAIRED LEFT MLG DOWN AND LOCKED SWITCH AND CANNON PLUG, OPS CHECK GOOD IAW DC-9 MM 20-50-1 AND MM 32-30-1.
